# SDR AALA20072496

- Difficulty date: December 21, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 64,628 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT SEAT ROWS 5 TO 20 INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT SEAT 19DEF FOR INOPERATIVE EMERGENCY LIGHTS AT SEAT ROWS 5 TO 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.
